Phoenix Rising supports the Millions Missing global day of protest
Phoenix Rising is delighted to support the demands being made in the ME/CFS community’s first-ever global day of protest …
Discuss the article on the Forums.

Crash on thyroid meds

Discussion in 'Thyroid Dysfunction' started by tinacarroll27, Nov 8, 2017.

  1. tinacarroll27

    tinacarroll27 Senior Member

    Messages:
    170
    Likes:
    675
    UK
    Hi all! I have been taking Levothyroxine T4 for the last 2 months at 50 microgram tablet a day and didn't notice any difference (I didn't feel worse or better). Then over the last couple of days I have crashed and have become completely bed bound and feel terrible! I thought it was the meds so I stopped taking them for a day but woke up feeling even worse. My TSH was slightly high before I started on T4 at 5.6 so my GP put me on a trial thinking I would feel a lot better on them and it would sort out my fatigue but I don't think she really understands ME as she keeps calling it chronic fatigue and seems to not really know much about it. Not sure if it is the T4 meds or just the ME acting up that has made me crash. Was managing really well before this:ill::ill::ill::ill:
     

See more popular forum discussions.

Share This Page